# SDR S2YA960017

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Inop
- Location: Rt Mlg
- Part time: 5,736 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1163 - DAY-MKE - AFTER TAKEOFF, IT WAS FOUND THAT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW DECIDED TO CONTINUE ON TO MKE.  MAINTENANCE FOUND THE RIGHT SQUAT SWITCH TO BE BAD AND REPLACED IT, OPERATIONAL CHECKED GOOD.  (M)
